# SDR MASA200601098

- Difficulty date: April 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,662 hours, 5,626 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Clamp
- Part number: 466090
- Part serial: W619019
- Condition: Broken
- Location: Fire Bottle
- Part time: 7,661 hours, 5,625 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6004 PHX - AFT FIRE EXTINGUISHER CLAMP BROKEN.  MAINTENANCE REMOVED AND REPLACED FIRE EXTINGUISHER AND CLAMP.
